Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been on 40mg a day of accutane for about one month. 3 days ago, I began having SEVERE stomach cramps accompanied by diharrhea. It doesn't seem to have any correlation with when/what I eat. I dont want to be quick to blame it on the accutane, and im hoping it is just a stomach virus. But, I was wondering if anyone else had problems similar to this while on accutane. I always take my dosage with food.

Link to comment
Share on other sites

better be safe than sorry - ring your derms office and let them no about the pains on accutane take no risks.

On a side note i had bad stomach pains when i took my accutane pill if i didnt take it with a fatty meal or with a reasonable fat content. I took my pill with nuts or avocado or peanut butter if i wasn't having a meal with much fat content.

For example if i was only eating an apple id have to eat something else like id listed above or else id get stomach pains.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×